# SDR QXEA2013020400347

- Difficulty date: February 4, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 25 HAS MULTIPLE CORRODED FASTENER HEADS.  REMOVED SEAT TRACK IAW SRM 51-40-07-02-01, REV 11.  OK TO INSTALL SEAT TRACK.  INSTALLED SEAT TRACK UAW SRM R12 51-42-05-02-01 AND 51-42-45-02-01.
